MathSciNet Relay Station
MathSciNet bibliographic data
MR1933834 11N32 (11R11 11R29 11Y40)
Jacobson, Michael J., Jr.; Williams, Hugh C. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003), no. 241, 499–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement